It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 13 of 13 for vitamins that affect birth control. (0.049 seconds)


Diane 35
Jun 1, 2007
... Have you taken B vitamins with Diane. Birth control destroys B vitamins in your body. Lack of B vitamins cans cause dementia, mood swings, outburst, anger, muscle weakness, nervousness, anxiety etc. there are so many. ... (3 replies)
... Some pills are 'marketed' to be better for your mood. This isn't always so, though. Some women will say that the pill doesn't affect their mood at all, while others are miserable on it. However, the pill does deplete many of the B vitamins, hence the mood problems that one experiences. ... (1 replies)
... due to the fact that the pill depletes many of the B vitamins. Taking a B complex vitamin every day, though, should counteract this by replenishing what's being lost. ... (3 replies)

... y four months because of the depression. Unfortunately, after I had switched to a couple other pills, I found out the reason for the depression on the Ovcon was that the pill depletes B vitamins. ... (5 replies)
... it, though, I felt a lot better. Unfortunately, I didn't know about the B vitamin stuff at the time, or else I would have stayed on it and took the B complex. That was the only side effect I really had on that pill, that and my boobs got bigger with no weight gain elsewhere, which wasn't a problem for me at all. ... (5 replies)
... their problem and looking for other people to sympathize, advise and otherwise validate their concerns. When was the last time you read a post on here about ANY birth control pill that was actually positive? ... (1 replies)
... Dear angnix, I think the possibility of pregnancy is possible because no birth control method is 100% effective except abstinence. If i were you i would take a home pregnancy test or two asap to make sure that if pregnant, dr can tell you which meds to stop taking, ob visit, prenatal care & vitamins are started & affect of depo provera can be checked. I had a similar... (7 replies)
... Weight gain or breast growth are 'hit or miss' side effects with the pill, meaning that they happen to some women and not others. From what I've read, generally, acne usually happens on the higher androgen pills like Alesse. ... (4 replies)
... Birth control pills deplete many of the B vitamins. This can adversely affect your mood causing depression, moodiness, and anxiety. The not eating and losing weight are usually signs of depression. ... (1 replies)
... I've had the mood side effects as well from the pill, depression in particular. After my own extensive research, I found that birth control pills deplete many of the B vitamins, hence affecting our mood. A good way to alleviate this problem is to take a B complex vitamin every day. ... (4 replies)
... Thank you so much! I had no idea about that. I really appreciate it. :) (3 replies)
... Birth control pills in general deplete B vitamins, which affect your mood. You might try supplementing with a B complex vitamin and see if that helps. It worked for me when I was on Brevicon. ... (3 replies)
... Oh, I just wanted to add that in my personal opinion, hormonol birth control is much more bothersome and unhealthy. Combination bc pills deplete vitamins in your body, and taking hormones throws off your natural hormone levels, and I can't see how that can be healthy. ... (11 replies)




Pages: 1

All times are GMT -7. The time now is 02:15 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!